# SDR VNAA202409110016

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN AVI BAY BETWEEN F.S. 349.00 AND F.S. 364.00, STRINGER 26RH IS CORRODED .   REMOVED INTERCOSTAL IN AVI BAY BETWEEN F.S. 349.00 AND F.S. 364.00, ON STRINGER 26R IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE INTERCOSTAL PN: SH670-32077-4S FROM FS349.00 TO FS364.00 ON STR 26L IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
